# SDR AUS20010982

- Difficulty date: September 8, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3204123F1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: M2275934109
- Condition: Damaged
- Location: Ac Generator
- Part time: 27,566 cycles
- Component: Ac Generation S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AC GENERATOR WIRING HARNESS DAMAGED.
